# SDR CALA2016082200555

- Difficulty date: August 22, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 83,057 hours, 11,530 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unreliable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT L4 DOOR ON WILL NOT TURN OFF.  RESEATED THE BATTERY CONNECTOR ON BATTERY PACK, OP CHECKED OK.
